See Alike in...

Alike App

Browser

socalledegg

400d

I've been itchy all over my body every single day for about 3 years now. Drs put me on antihistamines which don't do much. There is no visible reason, it's not an allergic reaction, and the blood tests are fine but it's intolerable. It's stopping me from sleeping, it's making me feel angry. It's all over. What can I do?

Top reply
    • 55isMe

      334d

      Mine was just itchy all of a sudden, like irritated by a breeze. 3 months. Just Zyrtec every day worked for me. Been 4 years now. If i stop the Zyrtec, it returns (usually that next day). I cut on half and split am and pm. Before that Aveeno lotion was helpful, but tedious on how often i needed to appy. Was ok in winter, as smaller itch areas, mainly where skin was exposed.

    • 55isMe

      334d

      Mine was just itchy all of a sudden, like irritated by a breeze. 3 months. Just Zyrtec every day worked for me. Been 4 years now. If i stop the Zyrtec, it returns (usually that next day). I cut on half and split am and pm. Before that Aveeno lotion was helpful, but tedious on how often i needed to appy. Was ok in winter, as smaller itch areas, mainly where skin was exposed.

    • goronkiss

      400d

      Can you rule out scented hygiene products, soaps and laundry detergent? You can also see if anxiety medication helps as a stinky brain can be responsible for physical symptoms.

      • socalledegg

        400d

        @goronkiss yeah I don't use anything like that and swapping products makes zero difference

        • goronkiss

          400d

          @socalledegg ask your doc about anxiety treatment then. It couldn't hurt.

    • mercdonald

      400d

      i have this!! it gets worse at night. the docs did blood tests and said everything was fine. i also get no rashes etc just rashes appear AFTER itching due to how much i itch

      • socalledegg

        400d

        @mercdonald this!!! I get worse at night too!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion